close

Enter

Log in using OpenID

Articoli / Papers

embedDownload
Articoli / Papers
Claudio Macci
Ultima modifica: 9 Dicembre 2014 / Last update: December 9, 2014
Articoli in stampa / Papers in press
Luisa Beghin, Roberto Garra, Claudio Macci, Correlated fractional counting processes on a finite
time interval. J. Appl. Probab.
Rita Giuliano, Claudio Macci, Asymptotic results for weighted means of random variables which converge to a Dickman distribution, and some number theoretical applications. ESAIM Probab. Stat.
Claudio Macci, Barbara Pacchiarotti, Asymptotic results for empirical means of independent geometric distributed random variables. Stochastics
Articoli su riviste / Papers on journals
[62] Rita Giuliano, Claudio Macci, Barbara Pacchiarotti, Asymptotic results for runs and empirical cumulative entropies. J. Statist. Plann. Inference 157/158 (2015), 77–89. MR3279477 (Prelim)
[61] Luisa Beghin, Claudio Macci, Fractional discrete processes: compound and mixed Poisson representations. J. Appl. Probab. 51 (2014), no. 1, 19–36. MR3189439 (Pending)
[60] Claudio Macci, Extension of some large deviation results for posterior distributions. J. Korean Statist.
Soc. 43 (2014), no. 2, 189–200. MR3188361 (Reviewed)
[59] Rita Giuliano, Claudio Macci, Large deviation principles for sequences of maxima and minima.
Comm. Statist. Theory Methods 43 (2014), no. 6, 1077–1098. MR3177079 (Pending)
[58] Valentina Cammarota, Alessandro De Gregorio, Claudio Macci, On the asymptotic behavior
of the hyperbolic Brownian motion. J. Stat. Phys. 154 (2014), no. 6, 1550–1568. MR3176419 (Reviewed)
[57] Antonio Di Crescenzo, Claudio Macci, Barbara Martinucci, Asymptotic results for random
walks in continuous time with alternating rates. J. Stat. Phys. 154 (2014), no. 5, 1352–1364. MR3176411
(Reviewed)
[56] Rita Giuliano, Claudio Macci, Barbara Pacchiarotti, On large deviations for some sequences
of weighted means of Gaussian processes. J. Math. Anal. Appl. 414 (2014), no. 2, 612–631. MR3167984
(Reviewed)
[55] Rita Giuliano, Claudio Macci, On the asymptotic behavior of a sequence of random variables of
˘
interest in the classical occupancy problem. Teor. Imov¯
ır. Mat. Stat. 87 (2012), 28–37; tr. in Theory
Probab. Math. Statist. 87 (2013), 31–40. MR3241444 (Pending)
[54] Enkelejd Hashorva, Claudio Macci, Barbara Pacchiarotti, Large deviations for proportions
of observations which fall in random sets determined by order statistics. Methodol. Comput. Appl. Probab.
15 (2013), no. 4, 875–896. MR3117630 (Reviewed)
[53] Claudio Macci, Stefano Trapani, Large deviations for posterior distributions on the parameter of
a multivariate AR(p) process. Ann. Inst. Statist. Math. 65 (2013), no. 4, 703–719. MR3094953 (Reviewed)
1
[52] Alessandro De Gregorio, Claudio Macci, Asymptotic results for random flights. Sci. Math. Jpn.
76 (2013), no. 1, 87–98. MR3099205 (Reviewed)
[51] Luisa Beghin, Claudio Macci, Large deviations for fractional Poisson processes. Statist. Probab.
Lett. 83 (2013), no. 4, 1193–1202. MR3041393 (Reviewed)
[50] Luisa Beghin, Claudio Macci, Alternative forms of compound fractional Poisson processes. Abstr.
Appl. Anal. 2012, Article ID 747503, 30 pp. MR2991021 (Reviewed)
[49] Alessandro De Gregorio, Claudio Macci, Large deviation principles for telegraph processes.
Statist. Probab. Lett. 82 (2012), no. 11, 1874–1882. MR2970286 (Reviewed)
[48] Rita Giuliano, Claudio Macci, Large deviations for some normalized sums of exponentially distributed random variables. Ann. Math. Inform. 39 (2012), 109–123. MR2959884 (Reviewed)
[47] Mario Abundo, Claudio Macci, Gabriele Stabile, Asymptotic results for exit probabilities of
stochastic processes governed by an integral type rate function. Probab. Math. Statist. 32 (2012), no. 1,
25–39. MR2959868 (Reviewed)
[46] Ken R. Duffy, Claudio Macci, Giovanni Luca Torrisi, On the large deviations of a class of
modulated additive processes. ESAIM Probab. Stat. 15 (2011), 83–109. MR2870507 (Reviewed)
[45] Claudio Macci, Large deviation results for wave governed random motions driven by semi-Markov
processes. Comm. Statist. Simulation Comput. 40 (2011), no. 9, 1342–1363. MR2819359
[44] Ken R. Duffy, Claudio Macci, Giovanni Luca Torrisi, Sample path large deviations for order
statistics. J. Appl. Probab. 48 (2011), no. 1, 238–257. MR2809898 (2012e:60077)
[43] Rita Giuliano, Claudio Macci, Large deviation principles for sequences of logarithmically weighted
means. J. Math. Anal. Appl. 378 (2011), no. 2, 555–570. MR2773266 (2012c:60077)
[42] Claudio Macci, Giovanni Luca Torrisi, Risk processes with shot noise Cox claim number process
and reserve dependent premium rate. Insurance Math. Econom. 48 (2011), no. 1, 134–145. MR2796623
(2012a:60114)
[41] Claudio Macci, Large deviations for estimators of unknown probabilities, with applications in risk
theory. Statist. Probab. Lett. 81 (2011), no. 1, 16–24. MR2740060 (2012c:62105)
[40] Andrea E.F. Clementi, Claudio Macci, Angelo Monti, Francesco Pasquale, Riccardo
Silvestri, Flooding time of edge-Markovian evolving graphs. SIAM J. Discrete Math. 24 (2010), no. 4,
1694–1712. MR2746717 (2012d:05343)
[39] Claudio Macci, Large deviations for Bayesian estimators in first-order autoregressive processes. J.
Statist. Plann. Inference 140 (2010), no. 9, 2790–2797. MR2644096 (2011h:62348)
´phane Loisel, Claudio Macci, Noe
¨l Veraverbeke, Asymptotic behavior of
[38] Romain Biard, Ste
the finite-time expected time-integrated negative part of some risk processes and optimal reserve allocation.
J. Math. Anal. Appl. 367 (2010), no. 2, 535–549. MR2607281 (2011e:91105)
[37] Claudio Macci, Lea Petrella, Large deviation results on some estimators for stationary Gaussian
processes. Statistics 44 (2010), no. 2, 129–144. MR2674413 (2011d:60082)
[36] Claudio Macci, Large deviations for estimators of some threshold parameters. Stat. Methods Appl.
19 (2010), no. 1, 63–77. MR2591758 (2011b:62047)
[35] Claudio Macci, Lea Petrella, Censored exponential data: large deviations for MLEs and posterior
distributions. Comm. Statist. Theory Methods 38 (2009), no. 15, 2435–2452. MR2596925 (2010j:62299)
2
[34] Claudio Macci, Convergence of large deviation rates based on a link between wave governed random
motions and ruin processes. Statist. Probab. Lett. 79 (2009), no. 2, 255–263. MR2483548 (2009m:60064)
[33] Claudio Macci, Large deviations for empirical estimators of the stationary distribution of a semiMarkov process with finite state space. Comm. Statist. Theory Methods 37 (2008), no. 19, 3077–3089.
MR2467753 (2010b:60072)
[32] Claudio Macci, Inequalities between some large deviation rates. Appl. Stoch. Models Bus. Ind. 24
(2008), no. 1, 83–92. MR2422812
[31] Claudio Macci, Large deviations for the time-integrated negative parts of some processes. Statist.
Probab. Lett. 78 (2008), no. 1, 75–83. MR2381276 (2009b:60089)
[30] Claudio Macci, Large deviations for compound Markov renewal processes with dependent jump sizes
and jump waiting times. Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 2, 213–228. MR2341557
(2008f:60033)
[29] Ayalvadi Ganesh, Claudio Macci, Giovanni Luca Torrisi, A class of risk processes with reservedependent premium rate: sample path large deviations and importance sampling. Queueing Syst. 55 (2007),
no. 2, 83–94. MR2311206 (2008b:60189)
[28] Claudio Macci, Gabriele Stabile, Large deviations for risk processes with reinsurance. J. Appl.
Probab. 43 (2006), no. 3, 713–728. MR2274795 (2007k:60078)
[27] Claudio Macci, Lea Petrella, Mixtures of conjugate prior distributions and large deviations for
level crossing probabilities. Sankhy¯
a 68 (2006), no. 1, 61–89. MR2301565 (2008f:62014)
[26] Claudio Macci, Large deviations for risk models in which each main claim induces a delayed claim.
Stochastics 78 (2006), no. 2, 77–89. MR2236633 (2007h:60083)
[25] Claudio Macci, Gabriele Stabile, Giovanni Luca Torrisi, Lundberg parameters for non standard risk processes. Scand. Actuar. J. 2005, no. 6, 417–432. MR2202584 (2007g:60106)
[24] Claudio Macci, Large deviation results for compound Markov renewal processes. Braz. J. Probab.
Stat. 19 (2005), no. 1, 1–12. MR2351153 (2008g:60071)
[23] Ayalvadi Ganesh, Claudio Macci, Giovanni Luca Torrisi, Sample path large deviations principles for Poisson shot noise processes, and applications. Electron. J. Probab. 10 (2005), 1026–1043.
MR2164039 (2006g:60039)
[22] Claudio Macci, Random sampling for continuous time Markov additive processes. Publ. Mat. Urug.
10 (2005), 77–89. MR2147690 (2006b:60168)
[21] Claudio Macci, On fluid model and averaged parameters model for Markov additive processes with
finite environments state space. Ricerche Mat. 53 (2004), no. 1, 57–78 (2005). MR2290552 (2008c:60023)
[20] Claudio Macci, Large deviations estimates for some level crossing probabilities in Bayesian setting.
Rend. Sem. Mat. Univ. Politec. Torino 62 (2004), no. 2, 179–188. MR2131959 (2006a:62103)
[19] Claudio Macci, Large deviations for Markov chains in a random scenery with compact support. Bol.
Soc. Mat. Mexicana (3) 10 (2004), no. 1, 159–165. MR2072011 (2005c:60031)
[18] Claudio Macci, Giovanni Luca Torrisi, Asymptotic results for perturbed risk processes with delayed claims. Insurance Math. Econom. 34 (2004), no. 2, 307–320. MR2053792 (2005e:60062)
[17] Claudio Macci, Discrete time uniformly recurrent Markov additive processes: two simplified models
and large deviations. Riv. Mat. Univ. Parma (7) 2 (2003), 51–62. MR2031840 (2005a:60049)
3
[16] Claudio Macci, Large deviations for hitting times of some decreasing sets. Bull. Belg. Math. Soc.
Simon Stevin 10 (2003), no. 3, 379–390. MR2017457 (2005f:60070)
[15] Claudio Macci, Mixed parametrization for curved exponential models in homogeneous Markov processes with a finite state space. Rend. Sem. Mat. Univ. Politec. Torino 59 (2001), no. 4, 253–267 (2003).
MR1973298 (2004f:62161)
[14] Claudio Macci, Continuous-time Markov additive processes: composition of large deviations principles and comparison between exponential rates of convergence. J. Appl. Probab. 38 (2001), no. 4, 917–931.
MR1876549 (2002j:60045)
[13] Claudio Macci, Undominated Bayesian experiments: a robustness issue and a suitable decomposition
for prior distributions. J. Ital. Statist. Soc. 8 (1999), no. 2–3, 151–168 (2001).
[12] Claudio Macci, Silvia Polettini, Bayes factor for non-dominated statistical models. Statist. Probab.
Lett. 53 (2001), no. 1, 79–89. MR1843343 (2002f:62032)
[11] Claudio Macci, Simulating level crossing probabilities by importance sampling for non-decreasing
compound Poisson processes with bounded jumps and a negative drift. Statist. Decisions 19 (2001), no. 2,
191–202. MR1838385 (2002f:60046)
[10] Claudio Macci, Some further results about undominated Bayesian experiments. Statist. Decisions
17 (1999), no. 2, 141–156. MR1714123 (2001i:60003)
[09] Claudio Macci, The ”statistical experiment”-equivalence for prior distributions. Bull. Belg. Math.
Soc. Simon Stevin 5 (1998), no. 5, 649–664. MR1661023 (2000e:62004)
[08] Claudio Macci, The maximal dominated subsets of a statistical experiment. Statist. Probab. Lett.
39 (1998), no. 3, 185–193. MR1646255 (99i:62011)
[07] Claudio Macci, On Bayesian experiments related to a pair of statistical observations independent
conditionally on the parameter. Statist. Decisions 16 (1998), no. 1, 47–63. MR1622559 (99f:62013)
[06] Claudio Macci, On prior distributions which give rise to a dominated Bayesian experiment. Bull.
Belg. Math. Soc. Simon Stevin 4 (1997), no. 4, 501–515. MR1476040 (98h:60006)
[05] Claudio Macci, Posteriors and prior almost surely not mutually singular in Bayesian experiments
related to observations i.i.d. conditionally on the parameter. Rend. Mat. Appl. (7) 16 (1996), no. 3,
475–490. MR1422394 (98a:60003)
[04] Claudio Macci, Relationship between the posterior distributions of two regular Bayesian experiments
related to a fixed family of sampling distributions. Ann. Univ. Ferrara Sez. VII (N.S.) 40 (1994), 111–120
(1996). MR1399625 (98e:62016)
[03] Claudio Macci, On the Lebesgue decomposition of the posterior distribution with respect to the prior
in regular Bayesian experiments. Statist. Probab. Lett. 26 (1996), no. 2, 147–152. MR1381465 (97f:62005)
[02] Claudio Macci, Some results about Bayesian experiments with discrete sample space and positive
sampling probabilities. Statistica (Bologna) 55 (1995), no. 1, 95–100. MR1381895 (96m:62012)
[01] Claudio Macci, The equivalence between ”domination of a Bayesian experiment” and ”a.e. domination of a statistical structure”: the role of the predictive probability. Rend. Mat. Appl. (7) 15 (1995), no.
3, 381–389. MR1362779 (97c:62011)
Altri articoli (convegni, ecc.) / Other papers (conferences, etc.)
[C5] Alessandro De Gregorio, Claudio Macci, Large deviations for a damped telegraph process. In:
4
D. Silvestrov, A. Martin L¨
of Eds., Modern Problems in Insurance Mathematics (Stockholm, 2013), pp. 275–
289, Springer, 2014.
[C4] Claudio Macci, Fabio Spizzichino, What about the posterior distributions when the model is
non-dominated? Boletim ISBrA 6 (2013), no. 2, 8–14.
[C3] Andrea E.F. Clementi, Claudio Macci, Angelo Monti, Francesco Pasquale, Riccardo
Silvestri, Flooding time in edge-Markovian dynamic graphs. Proceedings of the Twenty-Seventh Annual
ACM Symposium on Principles of Distributed Computing (Toronto, 2008), pp. 213–222, ACM 2008.
¨ rg Albrecher, Claudio Macci, Large deviation bounds for ruin probability estimators
[C2] Hansjo
in some risk models with dependence. Contributed paper for IWAP (Compi´egne, 2008).
[C1] Claudio Macci, On the different structures of posterior distributions with respect to the prior distribution. In: J.M. Bernardo, J.O. Berger, A.P. Dawid, A.F.M. Smith Eds., Bayesian Statistics 6 (Alcoceber,
1998), pp. 813–820, Oxford Univ. Press, New York, 1999. MR1724880
Riassunto di Tesi di Dottorato (in italiano) / Summary of Ph.D. Thesis (in Italian)
Claudio Macci, Grandi deviazioni e importance sampling per processi di Poisson Markov modulati. Boll.
Unione Mat. Ital., Sez. A, Mat. Soc. Cult. (8) 3 Suppl. (2000), 117–120.
5
Author
Document
Category
Uncategorized
Views
0
File Size
135 KB
Tags
1/--pages
Report inappropriate content